MAUDE Adverse Event Report: CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - EXACT UNKNOWN PRODUCT; TVT-CAL-EXACT

CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - EXACT UNKNOWN PRODUCT; TVT-CAL-EXACT
Model Number TVTEXAUNK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in accordance with the requirements of 21 cfr part 803.The information contained herein is based on data available to caldera medical at the time of submission and may not have been fully investigated or independently verified prior to the required reporting deadline.Submission of this report does not constitute an admission or conclusion by caldera medical that the product caused or contributed to the reported event.As the product was not returned for evaluation, no definitive conclusions can be drawn regarding the reported event at this time.The investigation will continue, and this report will be updated should additional information become available.The manufacturing number is (b)(4).
 
Event or Problem Description
It was reported via clinical trial patient (b)(6) experience; bacterial vaginosis.Relationship to study device: possible.
 
Additional Manufacturer Narrative
Additional information: a2, d5, e1, h6 (investigation conclusion), h11 correction: d8, g2, h6 (component code).Investigation results: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore, it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing number is (b)(4).

Brand Name
TENSION FREE VAGINAL TAPE - EXACT UNKNOWN PRODUCT
Common Device Name
TVT-CAL-EXACT
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23375761
Report Number3003990090-2025-01668
Device Sequence Number15726047
Product Code OTN
UDI-Device Identifier10705031062368
UDI-Public10705031062368
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTVTEXAUNK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale